# SDR MWEA98189

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 5755 · Spoilers
- Part: Shim
- Condition: Corroded
- Location: Lt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND POPPED RIVET HEAD ON TOP OF LT FWD OF I/B SPOILER CTR HINGE.  REMOVED AND REPLACED CORRODED SHIM.
